Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Red, itchy bumps on calves, kness, arms, hands, feet, stomach. What could it be and treatment?

i have these red bumps that itch like crazy that started showing up the last few days at first i thought hives but they don t really welt up like hives normally do they almost look like mesquito bites but it is way to cold for them right now. they are also in no pattern or line just random, there are a few on my calves, my knees, my arms, hands, elbows, feet and torso. Any ideas what it could be and how to get rid of them
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Jamie,

These could be due to a mite infection known as scabies. However, in dermatology diagnosis can only be made when the skin has been properly examined. I would advise you to visit a dermatologist for the same. If it is scabies, it can be treated with single application of 5 percent permethrin cream. Hope that answers your query. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor